I exercise a lot. Walking, running, boxing, Tai chi. Bike rides. Today I went on a 15 mile bike ride. It got pretty hot, up to 86. But when I finished my tremor was so much worse! And I was 4 hours away from my next dose of sinemet. This is the first time my union tremor was worse after exercising. Wondering if the heat had anything to do with it? After I cooled off tremor calmed down
What’s up with this?: I exercise a lot... - Parkinson's Movement
ıf I may ask, what do you mean by 'fixed my body temperature' ? were you cold or warm before taking it?
When you have time and if it isn't too much trouble, could you add a post to the who is taking thiamine thread describing your experience to date with thiamine use?
Hi Art, yes I will.. I am still carefully watching on myself for changes, and talking to Dr C on dose details and all that.. In fact my "ugly intruder" is still with me.. A bunch of symptoms disappeared, but my tremors and some dyskinesia are not yet influenced at all.. So when I am sure that the positive changes are solid and lasting and feel ready, I will put down all my observations..
That will be great! I like that you are watching carefully to make sure what thiamine is doing and not doing! That will make your post, when you make it, of very good value for all those who are interested in trying thiamine!